# SDR 06FDEA1021

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W 3EA CRACKS ON OLD REPAIR INBOARD BULKHEAD FROM STA 1471 TO STA 1481 Z-60.  REMOVED EXISTING REPAIR IAW SRM 51-35-01 PAGE 1 VOL 2.  PERFORMED INSP IAW NDI SPM06- 10-02 CONFIRMED SIGNED CRACK ON INSP AREA.  ENLARGED CUT OUT TO ENG LOBE CRACK AND INSTALLED A REPAIR DOUBLER IAW SRM 53-00-01 FIG 10 SHT 6 VOL 1, FABRICATED PART IAW DETAIL PART TRAVELER F176453-3 DOUBLE IAW SRM 53-00-01 FIG 10 SHT 6 VOL 1.
